# SDR DL757980870

- Difficulty date: April 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N686DA
- Make and model: Boeing 757232
- Aircraft serial: 27589
- System (JASC): 5754 · Leading Edge Devices
- Part: Te Wedge
- Part number: 114N4004178A
- Condition: Dented
- Location: Nr 8 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING RT, NR 8 SLAT, TRAILING EDGE WEDGE REPAIRED FOR DENT.  THE TRAILING EDGE WEDGE ON THE RT WING NR 8 SLAT WAS FOUND WITH A 4 BY .875 BY .040 DEEP DENT.  THE DAMAGED AREA WAS REPAIRED PER B757 SRM 57-43-02, FIG. 201.  BECAUSE THE SLAT WEDGES ARE THE SUBJECT OF AD 91-22-51, ER/A 364600-14AD WAS ISSUED TO DOCUMENT THE REPAIR.
